# SDR CA990614091

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Air Distribution
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FORWARD EXHAUST EQUIPMENT COOLING FAN CIRCUIT BREAKER TRIPPED IN-FLIGHT, STRONG ELECTRICAL SMELL, SUBSIDED ONE MINUTE AFTER CIRCUIT BREAKER TRIPPED.   REPLACED FORWARD EXHAUST FAN AND GROUND RUN SERVICEABLE.
